# SDR DALA2015072304608

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 68,196 hours, 30,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK -Y765, FRAME 41 TO 47 EVALUATE AND FOUND OUT LIMITS ON ON JOB CARD N2500-2031. REPLACED SEAT TRACK -Y765 LOCATED BETWEEN FRAME 41 TO FRAME 42 IAW  SRM 51-72-11 AND DWG D53370500.
